MathSciNet Relay Station
MathSciNet bibliographic data
MR2911833 34B18 (34C23)
Tzeng, Chih-Chun; Hung, Kuo-Chih; Wang, Shin-Hwa Global bifurcation and exact multiplicity of positive solutions for a positone problem with cubic nonlinearity. J. Differential Equations 252 (2012), no. 12, 6250–6274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement